Soonchunhyang Med Sci.  2014 Jun;20(1):35-38.

Successful Treatment of Crizotinib-Associated Severe Hepatotoxicity in Anaplastic Lymphoma Kinase-Positive Non-Small Cell Lung Cancer

Affiliations
  • 1Department of Internal Medicine, Chonnam National University Medical School, Gwangju, Korea. droij@chonnam.ac.kr
  • 2Lung and Esophageal Cancer Clinic, Chonnam National University Hwasun Hospital, Hwasun, Korea.
  • 3Department of Pathology, Chonnam National University Medical School, Gwangju, Korea.

Abstract

Crizotinib-associated severe hepatotoxicity has been rarely reported and experts recommended stopping crizotinib treatment in patients with grade 3/4 transaminase elevation. We experienced a case of anaplastic lymphoma kinase-positive non-small cell lung cancer occurring as a result of severe hepatotoxicity due to crizotinib-associated hepatitis, accompanied by the reactivation of chronic hepatitis B, which was reversed with dose reduction and anti-viral therapy. Our case highlights the possibility that crizotinib might induce hepatitis and this might be associated with the underlying presence of chronic hepatitis B. In addition, crizotinib could be continued with reduced unless there are any other therapeutic options.

Keyword

Crizotinib; EML4-ALK fusion protein, human; Hepatitis

MeSH Terms

Carcinoma, Non-Small-Cell Lung*
Hepatitis
Hepatitis B, Chronic
Humans
Lymphoma*
Full Text Links
  • SMS
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error